# SDR IPXA2023082293980

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 66,495 hours, 18,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR1 DOOR EMERGENCY PNEUMATIC BOTTLE PRESSURE LOWSVC'D BOTTLE AS REQ'D TO ACCEPTABLE PRESSURE REF AMM 12-25-04/301
